# SDR WX0A2025020332296

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N239NV
- Make and model: Airbus A320-214
- Aircraft serial: 2144
- Aircraft time: 68,619 hours, 27,113 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Intermittent
- Location: Zone 800 Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) L1 SLIDE INTERMITTENLY INDICATES ARMED ON SD. / PERFORMED TSM 52-11-00-810-806-A FOUND DECORATIVE COVER STRAPS INTERFERING WITH GERT BAR MOVEMENT ADJUSTED  REF AMM 25-62-44-400-006-A OPS CHECK GOOD NO FURTHER DEFETS NOTED"
